Some Tauberian Theorems for Quasi-Hausdorff Transforms.

Dany Leviatan

Mathematische Zeitschrift (1968/69)

  • Volume: 108, page 213-222
  • ISSN: 0025-5874; 1432-1823

How to cite


Leviatan, Dany. "Some Tauberian Theorems for Quasi-Hausdorff Transforms.." Mathematische Zeitschrift 108 (1968/69): 213-222. <>.

author = {Leviatan, Dany},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
pages = {213-222},
title = {Some Tauberian Theorems for Quasi-Hausdorff Transforms.},
url = {},
volume = {108},
year = {1968/69},

AU - Leviatan, Dany
TI - Some Tauberian Theorems for Quasi-Hausdorff Transforms.
JO - Mathematische Zeitschrift
PY - 1968/69
VL - 108
SP - 213
EP - 222
KW - series, summability
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.